# SDR UIEA2011072600453

- Difficulty date: July 26, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BS 380, STR 18R FRAME OTBD FLANGE FOUND CRACKED AT RT BS 38 BETWEEN STR 17R AND STR 18R, FRAME REPAIRED IAW 53-23-37165, REV A.
